MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT
Catalog Number MDS9380
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "it is not pumping air.".
 
Additional Manufacturer Narrative
The customer reported the hand held aneroid was not working properly and stated, "it is not pumping air." at this time, a sample(s) was not received for investigation; while a photo was provided, it does not show the issue reported, and investigation included review of recent complaint trends/scar activity for the past 3 months.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample.Without the sample or photo, it is difficult to truly identify the root cause of the issue; no objectionable trends were seen for this issue, division has been informed, and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50947587
Report Number1417592-2026-54469
Device Sequence Number21419624
Product Code DXQ
UDI-Device Identifier10080196717743
UDI-Public10080196717743
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown